# SDR 06FDEA0639

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON OUTBOARD END OF STRINGER S-14L AT LEFT HAND WING TANK.  REPAIR CARRIED OUT IAW SRM 57-20-00.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
